Alert archive / Nevada / Wind Advisories in 2011
Wind Advisory 42, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Nov 2, 2011, 3:20 AM PDT for White Pine County, Nevada. It took effect at Nov 3, 2011, 11:00 AM PDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2011, 3:20 AM PDT (10:20 UTC)
- In effect from
- Nov 3, 2011, 11:00 AM PDT
- Expired
- Nov 4, 2011, 10:26 AM PDT
- In force
- 23 hr
- Issued by
- NWS Elko, NV
County White Pine County, NV
The radar
The Elko radar (KLRX), 217 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 10.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2399 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
392
WWUS75 KLKN 021020
NPWLKN
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
320 AM PDT WED NOV 2 2011
...STRONG AND GUSTY WINDS EXPECTED THURSDAY...
.A POTENT COLD FRONT WILL MOVE ACROSS NORTHERN AND CENTRAL
NEVADA THURSDAY AND FRIDAY BRINGING STRONG GUSTY WINDS TO PORTIONS
OF NORTHERN AND CENTRAL NEVADA.
NVZ013-035-030000-
/O.NEW.KLKN.WI.Y.0042.111103T1800Z-111104T0600Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK
320 AM PDT WED NOV 2 2011
...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT THURSDAY...
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT THURSDAY.
* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH.
* TIMING: STRONGEST WINDS WILL OCCUR FROM LATE MORNING TO EARLY
EVENING.
* LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER...
CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...GREAT BASIN
NATIONAL PARK
* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES AND FARM VEHICLES. HIGHWAYS
TRENDING EAST TO WEST SUCH AS U.S. HIGHWAYS 6 AND 50 WILL BE
PRONE TO STRONG CROSSWINDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.
&&
$$
BOYD5 follow-up statements
533 WWUS75 KLKN 022119 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 219 PM PDT WED NOV 2 2011 ...STRONG AND GUSTY WINDS EXPECTED THURSDAY INTO FRIDAY MORNING... .A POTENT COLD FRONT WILL MOVE ACROSS NORTHERN AND CENTRAL NEVADA THURSDAY AND FRIDAY BRINGING STRONG GUSTY WINDS TO PORTIONS OF NORTHERN AND CENTRAL NEVADA. NVZ013-035-031200- /O.EXT.KLKN.WI.Y.0042.111103T1800Z-111104T1800Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK 219 PM PDT WED NOV 2 2011 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT FRIDAY. * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH. * TIMING: WINDS WILL INCREASE BY MIDDAY ON THURSDAY...BEFORE PEAKING IN INTENSITY THURSDAY NIGHT. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND FARM VEHICLES. HIGHWAYS TRENDING EAST TO WEST SUCH AS U.S. HIGHWAYS 6 AND 50 WILL BE PRONE TO STRONG CROSSWINDS...ESPECIALLY ACROSS MOUNTAIN PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
213 WWUS75 KLKN 030923 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 223 AM PDT THU NOV 3 2011 ...STRONG AND GUSTY WINDS EXPECTED THURSDAY INTO FRIDAY MORNING... .A POTENT COLD FRONT WILL MOVE ACROSS NORTHERN AND CENTRAL NEVADA THURSDAY AND FRIDAY BRINGING STRONG GUSTY WINDS TO PORTIONS OF NORTHERN AND CENTRAL NEVADA. NVZ013-035-032130- /O.CON.KLKN.WI.Y.0042.111103T1800Z-111104T1800Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK 223 AM PDT THU NOV 3 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 AM PDT FRIDAY. * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH. * TIMING: WINDS WILL INCREASE BY MIDDAY ON THURSDAY...BEFORE PEAKING IN INTENSITY THURSDAY NIGHT. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND FARM VEHICLES. HIGHWAYS TRENDING EAST TO WEST SUCH AS U.S. HIGHWAYS 6 AND 50 WILL BE PRONE TO STRONG CROSSWINDS...ESPECIALLY ACROSS MOUNTAIN PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
821 WWUS75 KLKN 032123 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 223 PM PDT THU NOV 3 2011 ...STRONG AND GUSTY WINDS EXPECTED TONIGHT INTO FRIDAY MORNING... .A POTENT COLD FRONT WILL MOVE ACROSS NORTHERN AND CENTRAL NEVADA TONIGHT THROUGH FRIDAY MORNING...BRINGING STRONG GUSTY WINDS TO PORTIONS OF CENTRAL NEVADA. NVZ013-035-041200- /O.CON.KLKN.WI.Y.0042.000000T0000Z-111104T1800Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK 223 PM PDT THU NOV 3 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH. * TIMING: WINDS WILL REMAIN STRONG THROUGH THE NIGHT...BEFORE PEAKING IN INTENSITY EARLY FRIDAY MORNING. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS TRENDING EAST TO WEST SUCH AS U.S. HIGHWAYS 6 AND 50 WILL BE PRONE TO STRONG CROSSWINDS...ESPECIALLY ACROSS MOUNTAIN PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
965 WWUS75 KLKN 040946 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 246 AM PDT FRI NOV 4 2011 ...STRONG AND GUSTY WINDS EXPECTED THROUGH THIS MORNING... .A POTENT COLD FRONT WILL MOVE ACROSS NORTHERN AND CENTRAL NEVADA FRIDAY...BRINGING STRONG GUSTY WINDS TO PORTIONS OF CENTRAL NEVADA THROUGH THE MORNING HOURS. NVZ013-035-041800- /O.CON.KLKN.WI.Y.0042.000000T0000Z-111104T1800Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK 246 AM PDT FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH. * TIMING: WINDS WILL REMAIN STRONG THROUGH THE NIGHT...BEFORE PEAKING IN INTENSITY EARLY FRIDAY MORNING. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS TRENDING EAST TO WEST SUCH AS U.S. HIGHWAYS 6 AND 50 WILL BE PRONE TO STRONG CROSSWINDS...ESPECIALLY ACROSS MOUNTAIN PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
271 WWUS75 KLKN 041726 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 1026 AM PDT FRI NOV 4 2011 NVZ013-035-041830- /O.CAN.KLKN.WI.Y.0042.000000T0000Z-111104T1800Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK 1026 AM PDT FRI NOV 4 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED ACROSS MUCH OF THE AREA THIS MORNING. AS A RESULT...THE WIND ADVISORY HAS BEEN CANCELLED. SOUTHWEST WINDS OF 15 TO 25 MPH WILL SWITCH TO THE WEST TO NORTHWEST LATE THIS MORNING AND AFTERNOON AS THE COLD FRONT PUSHES ACROSS THE AREA. $$ KNUTSVIG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Nov 1, 6:50 PM PDT, 8 hours 30 minutes earlier.
Area forecast discussion, Nov 1, 6:50 PM PDT, 8 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 650 PM PDT TUE NOV 1 2011 .SYNOPSIS...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE SINGLE DIGITS AND TEENS TONIGHT. HIGH PRESSURE WILL BRING SUNNY SKIES ON WEDNESDAY. AN APPROACHING STORM SYSTEM WILL BRING INCREASING CLOUDS AND WINDS TO THE AREA ON THURSDAY. THIS STORM WILL MOVE ACROSS THE AREA THURSDAY NIGHT AND FRIDAY FOR SNOW SHOWERS. ANOTHER COLD STORM SYSTEM WILL MOVE INTO THE AREA ON SUNDAY. && .UPDATE...THE WIND ADVISORY FOR THE REMAINDER OF TONIGHT HAS BEEN CANCELLED. WINDS HAVE SLACKED OFF OVER NORTHERN AND CENTRAL NEVADA THIS EVENING AS FRONTAL BOUNDARY CONTINUES TO PUSH EASTWARD. RIDGING WILL CONTINUE TO MOVE INTO THE REGION ON WEDNESDAY. MODELS CONTINUE TO PROJECT A TIGHT GRADIENT WITH THE NEXT SYSTEM...NEXT WIND EVENT IS EXPECTED THURSDAY. && .PREV DISCUSSION... /ISSUED AT 323 PM / SYNOPSIS...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE SINGLE DIGITS AND TEENS TONIGHT. HIGH PRESSURE WILL BRING SUNNY SKIES ON WEDNESDAY. AN APPROACHING STORM SYSTEM WILL BRING INCREASING CLOUDS AND WINDS TO THE AREA ON THURSDAY. THIS STORM WILL MOVE ACROSS THE AREA THURSDAY NIGHT AND FRIDAY FOR SNOW SHOWERS. ANOTHER COLD STORM SYSTEM WILL MOVE INTO THE AREA ON SUNDAY. SHORT TERM...TONIGHT THROUGH FRIDAY. UPPER RIDGE BUILDING INTO THE REGION. CLEAR SKIES AND LIGHT WINDS ALONG WITH A DRY AIRMASS WILL ALLOW TEMPS TO DROP INTO THE SINGLE DIGITS AND TEENS TONIGHT. SUNNY SKIES ARE ON TAP FOR WEDNESDAY AS UPPER RIDGE CRESTS OVER THE AREA. UPPER TROUGH WILL BE APPROACHING THE REGION FROM THE NORTHWEST ON THURSDAY. THIS WILL BRING INCREASING CLOUDS ALONG WITH BREEZY TO WINDY CONDITIONS. MODELS ARE TAKING MORE OF THE ENERGY WITH THIS SYSTEM SOUTH THROUGH CALIFORNIA SO HAVE SLOWED DOWN ITS EASTWARD PROGRESSION COMPARED TO PREVIOUS RUNS. RAIN AND SNOW WILL SPREAD INTO WESTERN NEVADA THURSDAY NIGHT PUSHING INTO EASTERN NEVADA TOWARDS FRIDAY MORNING. TROUGH WILL MOVE ACROSS NEVADA ON FRIDAY FOR A COLD DAY WITH SCATTERED TO NUMEROUS SNOW SHOWERS. NOT EXPECTING A LOT OF SNOW WITH THIS SYSTEM WITH AMOUNTS MOSTLY IN THE 1 TO 2 INCH RANGE IN THE VALLEYS. LONG TERM...FRIDAY NIGHT THROUGH NEXT TUESDAY. PATTERN CHANGE TO AN ACTIVE PROGRESSIVE 500MB FLOW FOR THE GREAT BASIN...WITH A RETURN TO WINTER LIKE WEATHER. FORECAST CONFIDENCE IS ABOVE AVG WITH THE BROAD 500MB PATTERN...BUT SMALL DIFFERENCES IN THE DEPTH OF INDIVIDUAL SHORTWAVES COULD HAVE A LARGE IMPACT ON THE SENSIBLE WX. PRECIP WILL RUN ABOVE AVG...WITH TEMPS WELL BELOW AVG. FRIDAY NIGHT THE SURFACE COLD FRONT WILL HAVE PUSHED THROUGH THE ENTIRE REGION WITH THE EC/NAM NOW SHOWING A CLOSED 500MB LOW OVER NORTHWESTERN NV. IN ADDITION ALL MODELS HAVE SLOWED THE FORWARD PROGRESSION OF THE TROUGH AXIS OVER THE GREAT BASIN AS THE 500MB CIRCULATION BEGINS TO TILT NEGATIVE. ECWMF IS NOW LINGERING DEEP 7-500MB MOISTURE OVER ELKO COUNTY THROUGH FRIDAY NIGHT. THIS COULD CONTINUE OROGRAPHIC NW UPSLOPE SNOW THROUGH THE NIGHT. NOT SOLD YET...BUT CREPT POPS UP A LITTLE OVER EASTERN NV FOR THIS PACKAGE. ON SATURDAY COLD AIRMASS IN PLACE OF THE DEPARTING LOW WITH WEAK FLAT RIDGING ALOFT. HIGHS WILL STRUGGLE TO REACH 40 DEGREES WITH 700MB TEMPS AROUND -12C. THERE WILL BE PARTIAL CLEARING ON SATURDAY...BEFORE HIGH AND MID LEVEL MOISTURE QUICKLY STREAM BACK IN ON SATURDAY NIGHT. BY SUNDAY THE SECOND PACIFIC NW 500MB SHORTWAVE QUICKLY PUSHES INTO THE REGION...BUT GUIDANCE CONTINUES TO SPLIT THE TROUGH WITH THE MAIN 500MB VORT MAX TRACKING WEST OFF THE CALI COAST...BEFORE SWINGING THROUGH SOUTHERN NV. THIS WILL LIMIT THE AMOUNT OF SNOW WITH THIS SYSTEM...BUT THE POSSIBILITY EXISTS FOR ISENTROPIC FORCING...ESPECIALLY ACROSS NORTHERN NV ON SUNDAY AFTERNOON WHICH COULD LEAD TO LIGHT SNOWFALL. MONDAY INTO TUESDAY NORTHWEST FLOW AND WEAK RIDGING EXPECTED OVER THE GREAT BASIN...WITH SCATTERED SNOW SHOWERS ACROSS THE MOUNTAINS OF NORTHERN NV AND CONTINUED BELOW AVG READINGS...WITH HIGHS POSSIBLE REACHING BACK INTO THE MID-40S. AVIATION...VFR CONDITIONS OVER THE NEXT 24HRS WITH HIGH PRESSURE IN CONTROL. THE STRONG NW WINDS WILL DECREASE THIS EVENING SHORTLY AFTER SUNSET WITH LIGHT AND VARIABLE WINDS EXPECTED ON WEDNESDAY. && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 97/97
Hazardous weather outlook, Nov 1, 6:54 PM PDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 654 PM PDT TUE NOV 1 2011 NVZ013-030>037-020800- NORTHERN NYE COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- 654 PM PDT TUE NOV 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TONIGHT. EXPECTING CLEAR SKIES WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE SINGLE DIGITS AND TEENS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A NEW LOW PRESSURE SYSTEM WILL PUSH ACROSS THE AREA THURSDAY NIGHT AND FRIDAY FOR A CHANCE OF SNOW SHOWERS WITH ACCUMULATIONS OF 1 TO 2 INCHES POSSIBLE. STRONG WINDS POSSIBLE WITH THIS SYSTEM. A SECOND BUT WEAKER SYSTEM ON SUNDAY WILL CONTINUE TO BRING COLD WEATHER ALONG WITH A CHANCE OF SNOW SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.